Wed 16 Jul, 2014 06:10 am
Hello, my endo has prescribed me evista (raloxifene) at 60-120mg a day, however due to excessive anxiety I am thinking about getting on klonopins, just wondering if there is any adverse reactions, I've tried looking all over the net and can't really find much. Any help would be appreciated.
You need to talk directly to your doctors about this as they have access to information that no one online is going to have.
I need to find a smart doctor for sure :/.
There is no especific interaction between both drugs, but you most consider that Klonopins is only a short term treatment for anxiety. It is not adequate cause is very addictive. There are better treatments for your anxiety, other drugs that do not cause addiction or even cognitive conductive therapy that do not uses drugs.
Better talk first with a specilist.
I am thinking about getting on klonopins
Since you appear to be lacking in both medical and pharmaceutical knowledge, I advise you to avoid self medicating/prescribing for yourself.
Also, it'd be wise to consider the legality of writing Rxs without having either an MD or an DO.
Lacking knowledge? Dude who the hell are you? I'm in school for pharmacy right now I could boil down medications to the ******* molecule, and explain **** that would blow your mind out the back of your head. **** general doctors, ever since learning thoroughly about medications, you second guess yourself with these money greedy schmucks. Evista is a family member of selective estrogen receptor modulators, similar to tamoxifen. We have not gone into extensive research about certain SERMs, or SARMs. So that's the reason of this post. Was curious if any other knowledgable folks would have any insight on this, I have been researching it myself. Just a simple question. I don't tolerate ****-boys who think they're forum gods. Grow up, keyboard warriors.
So this was some kind of test? You are being mean.
Here on a2k there is a terms and conditions thing that preaches something about that on the forums is not permited to give medical diagnosis or prescriptions or complex medical advice. I had been scolded a few times for this reason a few times. That is why you will not find an elaborate answer to any of this types of questions.
So take it easy.